# SDR CA091020006

- Difficulty date: September 2, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Gulstm 680FLP
- Aircraft time: 12,389 hours
- Engine: Lyc IO720B1B
- Propeller: Hartzl HCA3VK2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT DECLARED EMERGENCY UPON DISCOVERING HYD SYS FAILURE AND LANDED. AFTER LANDING, THE PILOT HAD NO CONTROL OF NOSE WHEEL STEERING OR BRAKES AND ACFT VEERED OFF THE RUNWAY TO RT, ONTO GRASS AND A DITCH. THE RT MLG BROKE OFF CAUSING CONSIDERABLE DAMAGE TO THE ACFT BUT NO INJURIES. UPON INSP OF THE HYD SYS BY MX, AN ALUMINUM TUBING WHICH IS PART OF THE HYD SYS PLUMBING IN THE RT WING WAS FOUND RUPTURED AT THE BEND RADIUS CAUSING LOSS OF HYD PRESSURE AND ALLOWING SYS FLUID TO LEAK OVERBOARD.
